# SDR UPS02437664

- Difficulty date: January 24, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- Aircraft time: 68,011 hours, 20,052 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 65B01020375
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C L/W - L/E CAVITY FRONT SPAR 1 EA VERTICAL STIFFENER FOUND CRACKED AT LOWER END ABOUT 2 INCHES AT WS 382 JUST BEHIND NR 13 K/FLAP.  STIFFENER IS REPAIRED AS PER HAECO RS R-57-21-34726.
